# SDR UPS07450026

- Difficulty date: May 29, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 4 L/E PDU AFT SUPPORT CHANNEL FOUND CRACKED AT MOUNT BOLT AREA.  (CRACK LENGTH .375 INCH).  LT WING NR 4 L/E PDU AFT SUPPORT CHANNEL REPAIRED AS PER SRM 51-40-03 FIG 2.
